Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What treatment can be done for the pimples on my face which are itching ?

Hello, I am 33 living in Toronto (windy weather). I am very much into work out. I had occasional pimples before in my 20s, always controled with long term antiobiotics. I stopped it since 5 years ago. It was good so far exept for Sept every year which I though it is weather allergy . Since 10 days ago I saw some small things on my forehead. Then under my lips area, above my chin (not the lip). They began spreading and became more and more spots and almost my whole left side of the face . Then my neck. They could be hardly seen by anybody unless I asked them to pay attention. Seemed to me they were not black head and are white. Now they are spreading to my right side. Each of them later tends to become a pimple. Appreciate your reply. P.S. Skin medication the past 7 - 10 days: 1) I trie benzoyl Peroxide for 2 days and it made it drier. Not much change noticed which is odd to me cause it usually destroyes pimples. 2) I began using Neo Strata day creame and it brought it back to a healthier skin, but those pimple like small spots still continued to spread. 3) I tried a lot of hand made masks (Yogurt mask + Pure Alo Vera Gel + Orange pulps) and it really got better, gave me a healthier skin, but spots still spreading. 4) Went to family doctor on Sat and a referral fax is sent to Allergy Doctor for a test but it is for June. 5) Yesterday I tried Elidel 1% Creame, but not much change. 6) Last night tried Hydrocortizol cream which is the strongest and I felt my face was toooooo itchy during the whole night and in the morning. Not much change today morning. 7) Now I am wearing Differin since it cools down my face. I tried it today morning, but after 3 hours, it is tending to become itchy again. *** Plz note I hate Antiabiotics since I used it for long years in my 20s and it brough me a lot of side effects. I am really not eager to back to it.
Asked On : Tue, 19 Apr 2011
Answers:  3 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
am ayurveda dcotor help u out i need some info which u have not mentiones just answer few of my ques
if female menses cycle histry
dandruff?? oily scalp???
sleep duration??
food habits??/
Answered: Thu, 21 Jul 2011
Dermatologist Dr. Rupali's  Response
From your description looks like you are developing grade I acne of severe intensity.
I wld suggest you visit a Dermatologist asap. Isotretinoin should work wonders. In case your doc doesn't start it right away, enquire about it. If these are white heads then only that medicine will prevent your face from scarring. It's not the time to think abt the cause. Leave that for your doc.
Dr Rupali Pavaskar
Answered: Mon, 18 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
I would like to suggest you that it may due to windy weather. As your skin is too sensitive, you should take extra care. Wash your face with plain water immediately when you return back home. I m a Homeopathic doctor and would suggest you take Causticum 200 three times a day for a week and wash your face with plain water. you may contact me at


Dr. Ritu Sandhu
Answered: Thu, 16 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor